# SDR SWAA2019070834617

- Difficulty date: June 11, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1001
- Condition: Worn
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD PREVIOUS REPAIR WORN AT BS. 663, RBL 47, WL.  REPAIRED BULKHEAD IAW SRM & DWG.
